# SDR CA060918009

- Difficulty date: September 16, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 22,922 hours
- Engine: Ge CF343A1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Track
- Part number: 22850809119
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 24,451 hours
- Component: Thrust Reverser
- Component part number: 2286080980
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 2 ENGINE LT LOWER THRUST REVERSER TRACK FOUND CRACKED DURING A C-CHECK INSPECTION. PART REPLACED AS A MAIN TRACK ASSEMBLY P/N 228-50809-801.   REFERENCE :MFG CSP A-006 IPC CHAP 78-34-11 FIGURE 1 , ITEM 75A AND 95A. (TC NR 20060918009)
